Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever.
Active (in each 5 mL = 1 teaspoon): Ibuprofen 100mg (NSAID)*...Purpose: Pain Reliever/Fever Reducer. Inactive: Acesulfame Potassium, Anhydrous Citric Acid, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum. *Nonsteroidal Anti-Inflammatory Drug.
This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart. If possible, use weight to dose; otherwise use age. Use only the enclosed measuring cup. If needed repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. For a child under 2 years of age, ask a doctor. For a child of weight 24-35 lbs. or age 2-3 years, give a 1 tsp. or 5mL dose. For a child of weight 36-47 lbs. or age 4-5 years, give a 1-1/2 tsp. or 7.5mL dose. For a child of weight 48-59 lbs. or age 6-8 years, give a 2 tsp. or 10mL dose. For a child of weight 60-71 lbs. or age 9-10 years, give a 2-1/2 tsp. or 12.5mL dose. For a child of weight 72-95 lbs. or age 11 years, give a 3 tsp. or 15mL dose. Other Information: Each tablespoon contains: sodium 2mg. Store between 20-25C (68-77F). Do not use if carton is opened or if carton tape or bottle wrap imprinted "Safety SealÂ®" is broken or missing. See bottom panel for lot number and expiration date.
Always refer to the actual package for the most accurate information